# SDR YENA2024010500015

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 64,964 hours, 23,058 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1669, JFK-PUJ. 'DURING DECENT NOTICABLE FUMES ODOR DETECTED BY PILOTS AND INFLIGHT FUMES STARTED AT 4000 FEET UNTIL LANDING; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A, ISOLATED FAULT TO TAPE 10(A), 1, CPER TSM 05-50-00-810-085-B-TSM 05-50-00-810-085D. A/C IS OK FOR SERVICE.'
